Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 85, NWS Kansas City, MO

May 26, 2016Jackson County, Missouri

NWS Kansas City, MO issued this river flood warning at May 26, 2016, 9:23 PM CDT for Jackson County, Missouri. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 9:23 PM CDT (02:23 UTC)
Expired
May 28, 2016, 10:12 AM CDT
In force
37 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Blue River (MO) near Lake City (LKCM7). The gauge peaked at 18.64 ft at May 26, 2016, 10:00 PM CDT.

actionminormoderate102005/2705/2805/29
Action stage
12 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06894000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

578 
WGUS43 KEAX 270223
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
923 PM CDT THU MAY 26 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Little Blue River near Lake City affecting Jackson County.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-280223-
/O.EXT.KEAX.FL.W.0064.160527T0222Z-160530T0717Z/
/BLRM7.2.ER.160526T2345Z.160528T0000Z.160529T0717Z.UU/
923 PM CDT THU MAY 26 2016

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Big Creek at Blairstown.

* from this evening to late Sunday night.
* At  9:00 PM Thursday the stage was 22.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.1 feet by 
  Friday evening. The river will fall below flood stage early Sunday 
  morning.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   22.0   Thu 09 PM   24.1 Friday evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC095-280222-
/O.NEW.KEAX.FL.W.0085.160527T0223Z-160528T1512Z/
/LKCM7.1.ER.160527T0146Z.160527T0600Z.160527T1512Z.NO/
923 PM CDT THU MAY 26 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Little Blue River near Lake City.
* until Saturday morning.
* At  8:45 PM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 20.0 feet by early Friday morning. The river will fall
  below flood stage by late Friday morning.
* At 18.0 feet...Low-lying areas adjacent to the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Blue River
  Lake City       18   18.0   Thu 09 PM   20.0 early Friday morning
     
&&
  
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432

  

$$
2 follow-up statements
292 
WGUS83 KEAX 270521
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1221 AM CDT FRI MAY 27 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Crooked River near Richmond affecting Ray County.

  Fishing River near Mosby affecting Clay and Ray Counties.

  Little Blue River near Lake City affecting Jackson County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-280521-
/O.EXT.KEAX.FL.W.0065.160527T1853Z-160601T0617Z/
/BLVM7.1.ER.160527T1853Z.160529T1800Z.160531T0617Z.NO/
1221 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from this afternoon to late Tuesday night.
* At 11:45 PM Thursday the stage was 13.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 28.7 feet by early Sunday afternoon. The river will 
  fall below flood stage by early Tuesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   13.9   Fri 12 AM   28.7 early Sunday afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC177-280520-
/O.EXT.KEAX.FL.W.0080.160527T1800Z-160529T1030Z/
/RICM7.1.ER.160527T1800Z.160528T0000Z.160528T1030Z.NO/
1221 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Crooked River near Richmond.
* from this afternoon to late Saturday night.
* At 11:30 PM Thursday the stage was 16.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 20.8 feet by this evening. The river will fall below 
  flood stage by Saturday morning.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   16.1   Thu 11 PM   20.8 this evening
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-280520-
/O.EXT.KEAX.FL.W.0081.000000T0000Z-160528T1941Z/
/MBYM7.1.ER.160527T0226Z.160527T1100Z.160527T1941Z.NO/
1221 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Saturday afternoon.
* At 11:40 PM Thursday the stage was 22.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by this
  morning. The river will fall below flood stage this afternoon.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd 
  Street on the south side of Mosby are flooded. 6th Street and East 
  Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   22.2   Fri 12 AM   25.6 this morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

MOC095-280504-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-160528T0504Z/
/LKCM7.1.ER.160527T0145Z.160527T0300Z.160527T0504Z.NO/
1221 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Little Blue River near Lake City.
* until late tonight.
* At 11:45 PM Thursday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight this morning.
* At 18.0 feet...Low-lying areas adjacent to the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Blue River
  Lake City       18   18.4   Fri 12 AM   17.0 early this morning
     
&&
  
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432

  

$$
932 
WGUS83 KEAX 271026
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
526 AM CDT FRI MAY 27 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Little Blue River near Lake City affecting Jackson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC095-271056-
/O.CAN.KEAX.FL.W.0085.000000T0000Z-160528T0504Z/
/LKCM7.1.ER.160527T0145Z.160527T0300Z.160527T0703Z.NO/
526 AM CDT FRI MAY 27 2016

The Flood Warning is cancelled for
  The Little Blue River near Lake City.
* At  4:45 AM Friday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  2:03 AM Friday.
* Forecast...The river will continue to fall to 8.1 feet by Saturday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Blue River
  Lake City       18   17.3   Fri 05 AM   15.0 this evening
     
&&
  
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:55 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 26, 6:55 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
655 PM CDT THU MAY 26 2016

.Discussion...
Issued at 327 PM CDT THU MAY 26 2016

Short Term (Today through Saturday night):

Severe weather will be likely this evening into tonight with all
modes of severe weather possible. Storms that have fired this morning
in a uncapped environment of strong instability between 2000-4000
J/Kg of MUCAPE have continued to fire along subsequent outflow
boundaries and consequently severe storms have persist into the
afternoon. 0-1km shear has been weak however, 0-6km remains strong
between 40-50kts. This strong 0-6km shear is expected to continue
into this evening/tonight as is the aforementioned strong
instability. A warm front analyzed extending from a surface low out
across swrn Kansas extends to near the KS/NE border and into the KC
Metro. This is allowing winds to be backed at the surface and despite
weak low- level shear may still be sufficient to allow tornadoes to
develop. As the event unfolds, supercellular storms from this
afternoon are expected to congeal into a linear mode with winds being
the main threat however with surface winds remaining backed,
tornadoes along the line may still be possible. Also, of concern is
the potential for flash flooding as PWAT values of of 1.75"-2.25"
exist across eastern Kansas and western Missouri. Models hint that
storms may become anchored on the surface warming front with training
of storms possible. Couple the high PWATs, with previous rainfall
over the past few days and the potential for training...flash
flooding is a threat. Consequently a flash flood watch has been
issued through 18Z tomorrow. Storms are expected to weaken after
midnight be still persist into tomorrow morning. Storms and cloud
cover that persist into the morning hours tomorrow should help to
limit instability tomorrow. Although scattered thunderstorms are
possible throughout the day tomorrow stronger storm are not likely
until later in the evening. This will occur as the upper level trough
moves into western Plains and fires storms along a cold front/dryline
across western Kansas. These storms will progress eastward and move
into the western CWA in a weakened form tomorrow night. On Saturday,
the upper level trough moves into the eastern Plains and weakens but
forces a cold front through the CWA. A few storms could be strong if
conditions could destabilize in the afternoon/evening otherwise
storms will remain sub-severe.

Extended Term: (Sunday through Thursday):

Sunday the upper level trough will swing through the Midwest
however, the cold front will have pushes east of the area and most
of the day should remain dry. However, dry conditions will be short-
lived. As we get into Sunday, the synoptic set-up become very
similar to the one we experienced early this week with a upper
trough over the southwestern CONUS and the local area under
southwesterly flow aloft. A shortwave is expected to eject out from
the southwestern trough and move into the region late Sunday/Sunday
night sparking another round of convection. Conditions will remain
unsettled as we move into next week as several shortwaves eject out
from the slow moving southwestern trough, continuing thunderstorm
chances.

&&

.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 639 PM CDT THU MAY 26 2016

Convection continues to impact the region and is anticipated to
persist into the overnight hours as multiple rounds come through.
Therefore, have -TSRA mention for the terminals through about 08Z,
then VCTS mention into the early morning hours. Look for ceilings to
lower in the pre-dawn hours for a few hours. Showers and
thunderstorms could be possible again tomorrow but will forgo mention
for this issuance as will need to grasp a better picture of specific
impacts to terminals as that time approaches.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Friday afternoon for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Friday afternoon for MOZ001>004-
     011>013-020>022-028>030-037-038-043-044-053-054.

&&

Discussion...73
Aviation...lg
Hazardous weather outlook, May 26, 1:44 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 PM CDT THU MAY 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271845-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
144 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE STORM THREAT CONTINUES INTO THIS AFTERNOON. PRIMARY HAZARDS
WILL BE LARGE HAIL, DAMAGING WINDS, AND HEAVY RAINFALL. A TORNADIC
THREAT CANNOT BE ENTIRELY RULED OUT. FLOODING WILL BECOME
INCREASINGLY CONCERNING AS THE NIGHT CONTINUES.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE
 THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE
 EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE
 SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS
 CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR
 SEVERE WEATHER THAT EVENING WILL BE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, May 26, 6:40 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
05/26/2016                   PLATTE             MO   EMERGENCY MNGR

            MISSOURI ROUTE 9 AT RIVERSIDE/PARKVILLE LIMITS FLOODED.

&&

CUTTER
Special weather statement, May 26, 6:40 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT THU MAY 26 2016

MOZ030-031-038-039-270015-
RAY MO-LAFAYETTE MO-CARROLL MO-SALINE MO-
640 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...
NORTHEASTERN LAFAYETTE...NORTHWESTERN SALINE AND SOUTHEASTERN RAY
COUNTIES UNTIL 715 PM CDT...

AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF HARDIN...OR 7 MILES EAST OF LEXINGTON...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGGINSVILLE...LEXINGTON...CARROLLTON...WAVERLY...NORBORNE...
HARDIN...CORDER...WAKENDA...DOVER AND GRAND PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
MISSOURI.

LAT...LON 3903 9366 3917 9393 3947 9369 3930 9331
TIME...MOT...LOC 2340Z 220DEG 43KT 3920 9374

MURRAY
Special weather statement, May 26, 6:46 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU MAY 26 2016

MOZ053-270015-
BATES MO-
646 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BATES COUNTY UNTIL
715 PM CDT...

AT 646 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF BUTLER...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...ADRIAN...AMSTERDAM...AMORET AND PASSAIC.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL
KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3822 9462 3847 9457 3847 9430 3846 9430
      3847 9429 3845 9427 3846 9423 3844 9420
      3845 9414 3820 9438
TIME...MOT...LOC 2346Z 200DEG 24KT 3831 9447

32
Special weather statement, May 26, 7:19 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT THU MAY 26 2016

MOZ043-053-054-270045-
HENRY MO-BATES MO-CASS MO-
719 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CASS...NORTHEASTERN
BATES AND SOUTHWESTERN HENRY COUNTIES UNTIL 745 PM CDT...

AT 718 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF DREXEL TO
NEAR SCHELL CITY...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...CLINTON...BUTLER...ADRIAN...GARDEN CITY...ARCHIE...
URICH...DEEPWATER...MONTROSE...CREIGHTON...EAST LYNNE...ROCKVILLE...
BROWNINGTON...PASSAIC...HARTWELL...BALLARD AND LA DUE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.

LAT...LON 3846 9461 3875 9434 3861 9412 3857 9411
      3856 9405 3823 9352 3821 9352 3821 9354
      3822 9356 3820 9356 3820 9360 3821 9405
      3803 9406
TIME...MOT...LOC 0018Z 218DEG 24KT 3839 9456 3805 9407

32
Local storm report, May 26, 8:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
817 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     1 S HOLDEN              38.70N 93.99W
05/26/2016                   JOHNSON            MO   PUBLIC

            2 TO 3 INCH LIMBS SNAPPED 1 MILE SOUTH OF HOLDEN.

&&

JW
Local storm report, May 26, 8:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     FLASH FLOOD      GARDNER                 38.81N 94.93W
05/26/2016                   JOHNSON            KS   EMERGENCY MNGR

            WATER COVERING ROAD 175TH AND WAVERLY IN SOUTH GARDNER.

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:19 PM CDTSpecial Weather StatementEAXBates, Cass, Henry26 min
May 26, 7:32 PM CDTSevere Thunderstorm WarningEAXHenry15 min
May 26, 7:35 PM CDTRiver Flood WarningEAXAtchison, Holt46 hr
May 26, 7:57 PM CDTFlash Flood WarningEAXBates, Cass, Jackson, Johnson3 hr
May 26, 8:02 PM CDTRiver Flood WarningEAXJohnson, Pettis67 hr
May 26, 8:02 PM CDTRiver Flood WarningEAXRay57 hr
May 26, 8:35 PM CDTRiver Flood WarningEAXClay, Ray41 hr
May 26, 8:46 PM CDTRiver Flood WarningEAXBuchanan, Platte4 days
May 26, 8:46 PM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
May 26, 8:46 PM CDTRiver Flood WarningEAXCooper, Howard7 days
May 26, 9:59 PM CDTAreal Flood WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 5 more24 hr
May 26, 10:47 PM CDTAreal Flood WarningEAXCass, Johnson, Lafayette, Pettis, Saline24 hr
May 27, 12:18 AM CDTRiver Flood WarningEAXCooper42 hr
May 27, 12:18 AM CDTRiver Flood WarningEAXCooper68 hr
May 27, 1:48 AM CDTRiver Flood WarningEAXPlatte3 days
May 27, 9:29 AM CDTRiver Flood WarningEAXClay, Jackson, Platte70 hr
May 27, 3:36 PM CDTSpecial Weather StatementEAXClay24 min
May 27, 3:59 PM CDTSpecial Weather StatementEAXPlatte31 min
May 27, 4:08 PM CDTFlash Flood WarningEAXPlatte3 hr
May 27, 4:28 PM CDTSpecial Weather StatementEAXClay32 min
May 27, 4:43 PM CDTAreal Flood AdvisoryEAXClay3 hr
May 27, 4:44 PM CDTSpecial Weather StatementEAXLafayette31 min
May 27, 4:52 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, DeKalb23 min
May 27, 5:12 PM CDTAreal Flood AdvisoryEAXClinton3 hr
May 27, 5:19 PM CDTSpecial Weather StatementEAXClinton26 min
May 27, 5:40 PM CDTSpecial Weather StatementEAXDaviess35 min
May 27, 5:52 PM CDTSpecial Weather StatementEAXMacon23 min
May 27, 6:13 PM CDTSpecial Weather StatementEAXGrundy32 min
May 27, 6:40 PM CDTSpecial Weather StatementEAXGrundy35 min

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.